# SDR GLBA2014030300398

- Difficulty date: March 3, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 35,605 hours, 42,363 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE LT HAT SECTION OF THE UPPER FLANGE FROM FWD FASTENER TO FLANGE LE, VSS 84.10 & 206 CHORD, .35 INCH IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-55-002.
